Ask The Doctor > Questions & Answers > Dizziness, Headache, Nausea or vomiting and Upset stomach

Dizziness, Headache, Nausea or vomiting and Upset stomach

Patient: Dizziness, Headache, Nausea or vomiting and Upset stomach

 

 

Doctor: Hello,Thank you for your medical query at AskTheDoctor.comI understand your concern.It seems like you have picke d up a stomach bug and you need to visit your local physician who can prescribe you antibiotics like Ciprofloxacin 500 mg twice daily or Metronidazole 400 mg thrice daily for 3 days along with probiotics. This will help in relieving the symptoms. Please keep drinking enough water, and stick to bland diet for the next 3 days.Hope this was helpful,Regards.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment